# SDR EIA2000322

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 294 L16 TO L18 DRILL START DAMAGE ON FRAME.  REPAIRED FUSELAGE FRAME AT FS 294 LEFT SIDE BETWEEN LONGERONS L16 TO L18.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLES PER ECRA 944-53-103-2.  (M)
